International Journal of Contemporary Mathematical Sciences, Volume (2), No (5), Year (2007-2) , Pages (233-239)

Title : On the degree of Theta pairs of finite groups ( On the Degree of Theta Pairs of Finite Groups )

Authors: Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a finite group and M a maximal subgroup of G. A θ-pair of M is any pair of subgroups (C,D) of G such that (i) D G, D < C, (ii) < M,C >= G, < M,D >= M and (iii) C D has no proper normal subgroup of G D. A θ-pair of M is a pair of subgroups (C,D) satisfying conditions (i) and (iii) and a property that D ≤ M and Cg ⊆ M for every g ∈ G. In this paper, we introduce the degree of θ-pairs, denoted by dθ(G) as the ratio |θ(G)|/m(G), where θ(G) is the union of all θ-pairs of the maximal subgroups of G and m(G) is the total number of distinct maximal subgroups of G. Similarly, we define the degrees of maximal θ-pairs, θ-pairs and maximal θ-pairs of a finite group G and give some evaluations on the above degrees for some simple groups, nilpotent groups and solvable groups. Moreover, we prove that if G is nilpotent then the degree of maximal θ-pairs of G is exactly

Keywords

, θ-pair, θ-pair, maximal θ-pair, maximal θ-pair, degree of θ-pair, degree of
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:418,
author = {Erfanian, Ahmad},
title = {On the degree of Theta pairs of finite groups},
journal = {International Journal of Contemporary Mathematical Sciences},
year = {2007},
volume = {2},
number = {5},
month = {February},
issn = {1312-7586},
pages = {233--239},
numpages = {6},
keywords = {θ-pair; θ-pair; maximal θ-pair; maximal θ-pair; degree of θ-pair; degree of θ-pair},
}

[Download]

%0 Journal Article
%T On the degree of Theta pairs of finite groups
%A Erfanian, Ahmad
%J International Journal of Contemporary Mathematical Sciences
%@ 1312-7586
%D 2007

[Download]